MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008944
Medical Device Problem Codes Communication or Transmission Problem (2896); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a nephrolithotomy procedure to treated kidney stones, the fiber burned, and the laser emitted a loud sound as if it had overheated or burned.The fiber was damaged by the laser, which subsequently began reporting a fault.As a result, the procedure was discontinued.The patient was under general anesthesia; there was no patient complication.This event is being reported for aborted/cancelled procedure with a patient under general anesthesia.
 
Additional Manufacturer Narrative
The device or components were not returned for analysis; however, the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that the debris shield was damaged.The fse proceeded to replace the debris shield; the equipment was calibrated and aligned.No further issues were identified during service, and the console was confirmed to be fully functional after repairs.It is likely the malfunction found could have affected the device performance leading to the event experienced by the customer.The device history record (dhr) met all material, assembly and performance specifications.A risk review was completed and confirmed that the event of device - noise, audible is defined in the risk documentation.Since an expected or random component failure was identified without any design or manufacturing issue, the investigation conclusion code selected for this complaint is cause traced to component failure.
 
Event or Problem Description

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24160547
Report Number2124215-2026-04222
Device Sequence Number18420157
Product Code GEX
UDI-Device Identifier07290109145969
UDI-Public(01)07290109145969(11)230628(10)3053
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008944
Device Catalogue NumberGA-1008944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/12/2026
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown